# SDR AALA20020346

- Difficulty date: March 12, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME 1429 SHEAR TIE CRACKED 2 PLACES RIGHT AFT SIDE LONGERON 2 RT.  INSTALLED NEW SHEAR TIE SRM 51-01.  (M)
